# SDR DALA100283269

- Difficulty date: January 10, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 32,621 hours, 14,590 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Nr 2 Pfd
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/OS NR 2 PFD CIRCUIT BREAKER TRIPPED, FOLLOWED BY SMOKE IN THE COCKPIT.  DIVERTED, LANDING UNEVENTFULLY. REPLACED F/OS PFD AND DMC, CHECKS OK.
